# SDR SWAA2013060616831

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 21,371 hours, 12,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT LIGHT COVER BROKEN.  R & R COVER IAW SOPM.
